# SDR GTIA96NK127

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 945-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT SKIN AND CHANNELS WITH CORROSION BETWEEN Y945 AND Y965 LONGERON 29 RIGHT AND 29 LEFT.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3, AREAS WITHIN LIMITS IAW SRM 53-01, FIG 1 AND 53-04 FIG 38.  (m)
